Alert archive / California / Gale Watches in 2015
Gale Watch 25, NWS Eureka, CA
NWS Eureka, CA issued this gale watch at Dec 1, 2015, 3:53 AM PST. It took effect at Dec 2, 2015, 9:00 PM PST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Dec 1, 2015, 3:53 AM PST (11:53 UTC)
- In effect from
- Dec 2, 2015, 9:00 PM PST
- Expired
- Dec 1, 2015, 2:30 PM PST
- In force
- Issued by
- NWS Eureka, CA
The text
As transmitted, in the capitals the NWS used until 2016.
505 WHUS76 KEKA 011153 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 353 AM PST TUE DEC 1 2015 PZZ470-012000- /O.EXT.KEKA.SC.Y.0195.000000T0000Z-151201T2300Z/ /O.NEW.KEKA.GL.W.0036.151201T2300Z-151203T2300Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 353 AM PST TUE DEC 1 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM PST THIS AFTERNOON... ...GALE WARNING IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 PM PST THURSDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 PM PST THURSDAY. * WINDS...S 20 TO 30 KT WITH OCCASIONAL GUSTS TO 40 KT. STRONGER GALE CONDITIONS ARE LIKELY WEDNESDAY NIGHT AND THURSDAY. * SEAS...W 9 TO 12 FEET AT 14 SECONDS. SOUTHERLY WAVES 6 TO 8 FEET AT 6 TO 8 SECONDS INITIALLY...BUILDING TO 10 TO 13 FEET AT 7 TO 9 SECONDS THIS EVENING. LARGER SEAS LIKELY WEDNESDAY NIGHT AND THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ450-012000- /O.CON.KEKA.SC.Y.0195.000000T0000Z-151201T1700Z/ /O.NEW.KEKA.SC.Y.0196.151201T2300Z-151203T2300Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 353 AM PST TUE DEC 1 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST THIS MORNING... ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 PM PST THURSDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 PM PST THURSDAY. * WINDS...S TO SE 10 TO 15 KT EARLY...INCREASING TO 15 TO 25 KT LATER THIS AFTERNOON. GUSTS TO 30 KT POSSIBLE AROUND CAPE MENDOCINO AND OTHER PROMINENT POINTS. STRONGER WINDS ARE LIKELY WEDNESDAY NIGHT AND THURSDAY. * SEAS...W 9 TO 12 FEET AT 14 SECONDS. SW WAVES 3 TO 4 FEET AT 5 TO 7 SECONDS INITIALLY...BUILDING TO 9 TO 11 FT AT 7 TO 9 SECONDS THIS EVENING. LARGER SEAS ARE LIKELY WEDNESDAY NIGHT AND THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ PZZ455-012000- /O.CON.KEKA.SC.Y.0195.000000T0000Z-151201T1700Z/ /O.NEW.KEKA.SC.Y.0196.151201T2300Z-151203T2300Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 353 AM PST TUE DEC 1 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST THIS MORNING... ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 PM PST THURSDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 PM PST THURSDAY. * WINDS...S TO SE 10 TO 15 KT EARLY...INCREASING TO 15 TO 20 KT LATER THIS AFTERNOON. GUSTS TO 30 KT POSSIBLE AROUND CAPE MENDOCINO AND OTHER PROMINENT POINTS. STRONGER WINDS LIKELY WEDNESDAY NIGHT AND THURSDAY. * SEAS...W 9 TO 12 FEET AT 14 SECONDS. SW WAVES 3 TO 4 FEET AT 5 TO 7 SECONDS INITIALLY...BUILDING TO 7 TO 9 FT AT 7 TO 9 SECONDS THIS EVENING. LARGER SEAS ARE LIKELY WEDNESDAY NIGHT AND THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ PZZ475-012000- /O.EXT.KEKA.SC.Y.0195.000000T0000Z-151202T2300Z/ /O.NEW.KEKA.GL.A.0025.151202T2300Z-151203T2300Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 353 AM PST TUE DEC 1 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM PST WEDNESDAY... ...GALE WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH THURSDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE WATCH... WHICH IS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH THURSDAY AFTERNOON. * WINDS...S 15 TO 25 KT WITH OCCASIONAL GUSTS TO 35 KT. STRONG GALE CONDITIONS ARE LIKELY WEDNESDAY NIGHT AND THURSDAY. * SEAS...W 9 TO 12 FEET AT 14 SECONDS. SOUTHERLY WAVES 6 TO 8 FEET AT 6 TO 8 SECONDS INITIALLY...BUILDING TO 8 TO 11 FEET AT 6 TO 8 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$
2 follow-up statements
179 WHUS76 KEKA 011700 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 900 AM PST TUE DEC 1 2015 PZZ450-020100- /O.CAN.KEKA.SC.Y.0195.000000T0000Z-151201T1700Z/ /O.EXT.KEKA.SC.Y.0196.151201T1700Z-151203T2300Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 900 AM PST TUE DEC 1 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM PST THURSDAY... * WINDS...S TO SE 10 TO 15 KT EARLY...INCREASING TO 15 TO 20 KT LATE THIS AFTERNOON AND EVENING WITH GUSTS UP TO 30 KT POSSIBLE AROUND CAPE MENDOCINO AND OTHER PROMINENT POINTS. STRONGER WINDS WILL OCCUR WEDNESDAY NIGHT AND THURSDAY. * SEAS...SW 3 TO 4 FEET AT 8 SECONDS...W 7 TO 10 FEET AROUND 14 SECONDS BUILDING TO 9 TO 11 FT AROUND 10 SECONDS THIS EVENING. LARGER SEAS ARE LIKELY WEDNESDAY NIGHT AND THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ PZZ455-020100- /O.CAN.KEKA.SC.Y.0195.000000T0000Z-151201T1700Z/ /O.EXT.KEKA.SC.Y.0196.151201T1700Z-151203T2300Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 900 AM PST TUE DEC 1 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM PST THURSDAY... * WINDS...S TO SE 10 TO 15 KT INCREASING TO 10 TO 20 KT LATE THIS AFTERNOON AND EVENING WITH GUSTS UP TO 30 KT POSSIBLE AROUND CAPE MENDOCINO AND OTHER PROMINENT POINTS. STRONGER WINDS LIKELY WEDNESDAY NIGHT AND THURSDAY. * SEAS...SW WAVES 3 TO 4 FEET AROUND 8 SECONDS...W 7 TO 10 FEET AT 14 SECONDS BECOMING 7 TO 10 FT AROUND 8 SECONDS THIS EVENING. LARGER SEAS ARE LIKELY WEDNESDAY NIGHT AND THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ PZZ470-020100- /O.CON.KEKA.SC.Y.0195.000000T0000Z-151201T2300Z/ /O.CON.KEKA.GL.W.0036.151201T2300Z-151203T2300Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 900 AM PST TUE DEC 1 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON... ...GALE WARNING REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 PM PST THURSDAY... * WINDS...S 20 TO 30 KT WITH OCCASIONAL GUSTS UP TO 40 KT. STRONGER GALE CONDITIONS ARE LIKELY WEDNESDAY NIGHT AND THURSDAY. * SEAS...SOUTHERLY WAVES AROUND 6 FEET AROUND 8 SECONDS. S 10 TO 12 FEET AT 8 SECONDS BUILDING TO 10 TO 13 FEET AT 8 SECONDS THIS EVENING. LARGER SEAS LIKELY WEDNESDAY NIGHT AND THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ475-020100- /O.EXT.KEKA.SC.Y.0195.000000T0000Z-151203T0500Z/ /O.EXT.KEKA.GL.A.0025.151203T0500Z-151203T2300Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 900 AM PST TUE DEC 1 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM PST WEDNESDAY... ...GALE WATCH NOW IN EFFECT FROM WEDNESDAY EVENING THROUGH THURSDAY AFTERNOON... * WINDS...S 15 TO 25 KT WITH OCCASIONAL GUSTS UP TO 35 KT. GALE CONDITIONS ARE LIKELY WEDNESDAY NIGHT AND THURSDAY. * SEAS...S AROUND 7 FEET AROUND 8 SECONDS. W 7 TO 10 FEET A ROUND 7 SECONDS...BUILDING TO 8 TO 11 FEET AROUND 8 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$
869 WHUS76 KEKA 012230 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 230 PM PST TUE DEC 1 2015 PZZ475-020630- /O.EXT.KEKA.SC.Y.0195.000000T0000Z-151202T0500Z/ /O.EXB.KEKA.GL.W.0036.151202T0500Z-151203T1000Z/ /O.UPG.KEKA.GL.A.0025.151203T0500Z-151203T2300Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 230 PM PST TUE DEC 1 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM PST THIS EVENING... ...GALE WARNING IN EFFECT FROM 9 PM THIS EVENING TO 2 AM PST THURSDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 2 AM PST THURSDAY. THE GALE WATCH IS NO LONGER IN EFFECT. * WINDS...S 15 TO 25 KT WITH OCCASIONAL GUSTS UP TO 35 KT. GALE CONDITIONS ARE LIKELY WEDNESDAY NIGHT AND THURSDAY. * SEAS...S AROUND 7 TO 9 FEET AROUND 8 SECONDS. W 7 TO 10 FEET A ROUND 7 SECONDS...BUILDING TO 9 TO 12 FEET AROUND 8 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ470-020630- /O.CON.KEKA.SC.Y.0195.000000T0000Z-151201T2300Z/ /O.CON.KEKA.GL.W.0036.151201T2300Z-151203T2300Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 230 PM PST TUE DEC 1 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON... ...GALE WARNING REMAINS IN EFFECT UNTIL 3 PM PST THURSDAY... * WINDS...S 20 TO 30 KT WITH OCCASIONAL GUSTS UP TO 40 KT. STRONGER GALE CONDITIONS ARE LIKELY WEDNESDAY NIGHT AND THURSDAY. * SEAS...SOUTHERLY WAVES AROUND 6 FEET AROUND 8 SECONDS. S 10 TO 12 FEET AT 8 SECONDS BUILDING TO 11 TO 14 FEET AT 8 SECONDS THIS EVENING. LARGER SEAS LIKELY WEDNESDAY NIGHT AND THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ450-455-020630- /O.CON.KEKA.SC.Y.0196.000000T0000Z-151203T2300Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- 230 PM PST TUE DEC 1 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THURSDAY... * WINDS...S TO SE 10 TO 20 KT...INCREASING TO 15 TO 20 KT LATE THIS AFTERNOON AND EVENING WITH GUSTS UP TO 30 KT POSSIBLE AROUND CAPE MENDOCINO AND OTHER PROMINENT POINTS. STRONGER WINDS WILL OCCUR WEDNESDAY NIGHT AND THURSDAY. * SEAS...W 7 TO 10 FEET AROUND 10 SECONDS BUILDING TO 9 TO 11 FT AROUND 10 SECONDS THIS EVENING. LARGER SEAS ARE LIKELY WEDNESDAY NIGHT AND THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$
What forecasters said that day
The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this gale watch went out at Nov 30, 2:41 PM PST, 13 hours 12 minutes earlier.
Area forecast discussion, Nov 30, 2:41 PM PST, 13 hours 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EUREKA CA
241 PM PST MON NOV 30 2015
.SYNOPSIS...AN ACTIVE WEATHER PATTERN WILL BRING PERIODS OF RAIN
TO THE REGION THIS WEEK WITH THE BEST CHANCES FOR RAIN IN HUMBOLDT
AND DEL NORTE COUNTIES. A STRONG STORM SYSTEM MAY BRING GUSTY
WINDS TO NORTHWEST CALIFORNIA MID TO LATE WEEK. TEMPERATURES WILL
BE SEVERAL DEGREES WARMER THIS WEEK AS COMPARED TO THIS PAST
WEEKEND.
&&
.DISCUSSION...LIGHT SHOWERS WILL LINGER INTO THE EARLY EVENING HOURS
AS A WEAK SYSTEM MOVES INLAND. A SHORTWAVE RIDGE WILL RAPIDLY MOVE
OVER NORTHWEST CALIFORNIA TONIGHT THROUGH TUESDAY BRINGING WARMING
TEMPERATURES...RISING SNOW LEVELS...AND SOME CLEARER SKIES.
TEMPERATURES TONIGHT WILL BE SEVERAL DEGREES WARMER THAN LAST
NIGHT AND TUESDAY AFTERNOON HIGHS WILL BE 5 TO 10 DEGREES WARMER
THAN MONDAY AS 850 MB TEMPERATURES WARM 3 TO 4 DEGREES OVER THE
NEXT 24 HOURS.
AN ACTIVE WEATHER PATTERN IS IN STORE FOR THE REMAINDER OF THE WEEK
WITH THE NEXT FRONTAL SYSTEM APPROACHING THE DEL NORTE AND HUMBOLDT
COASTS LATE TUESDAY AFTERNOON/EVENING. THOUGH THERE WILL BE CHANCES
FOR RAIN SOUTH AND EAST OF HUMBOLDT COUNTY...THE MAJORITY OF THE
RAIN WILL BE TARGETED IN NORTHERN HUMBOLDT AND DEL NORTE COUNTIES
THOUGH WEDNESDAY AS A SERIES OF SYSTEMS SLIDE NORTH ON THE EAST SIDE
OF A DEEP TROUGH OVER THE GULF OF ALASKA. THERE ARE SOME MODEL
POSITIONING AND TIMING DIFFERENCES WITH THESE SYSTEMS RESULTING IN
LOWER THAN NORMAL CONFIDENCE IN PRECIPITATION AMOUNTS...BUT HIGHER
THAN NORMAL CONFIDENCE IN A WET FORECAST.
THE MOST SIGNIFICANT DIFFERENCE BETWEEN THE GFS AND ECMWF EXISTS ON
THURSDAY AS THE TROUGH TAKES ON A NEGATIVE TILT AND PROGRESSES INTO
THE WEST COAST. THE GFS AND NAM BOTH DEVELOP A STRONG SURFACE LOW IN
ADVANCE OF THE TROUGH AND MOVE IT NORTHEAST AROUND 60 NAUTICAL
MILES OFF THE COAST. A DEEPENING LOW LIKE THIS OFTEN RESULTS IN
ROBUST SOUTHERLY FLOW OUT AHEAD OF THE SYSTEM...ALLOWING FOR A
PERIOD OF DRY BUT CLOUDY CONDITIONS. AND JUST AS EXPECTED...THE
GFS AND NAM BOTH INDICATE DRY CONDITIONS FOR THE ENTIRE AREA
BEGINNING WEDNESDAY EVENING THROUGH THURSDAY MORNING BEFORE A
STRONG FRONT IMPACTS THE COAST. ADDITIONALLY...THE GFS AND NAM
WOULD SUGGEST A PERIOD OF STRONG GUSTY SOUTH WINDS IN ADVANCE OF
THE FRONTAL PASSAGE. THIS SOLUTION COULD RESULT IN A DECENT WIND
EVENT AND POTENTIALLY A CONVECTIVE LINE OF HEAVY SHOWERS MOVING
THROUGH THE REGION. HOWEVER...THE ECMWF IS MUCH WEAKER...DOES NOT
DEVELOP THE STRONG SURFACE LOW OFF THE NORTHWEST CALIFORNIA
COAST...AND RESULTS IN A FASTER FRONTAL PASSAGE WITH LIGHTER WINDS
AND LESS OF A BREAK IN THE WET CONDITIONS THROUGH THURSDAY. THE
SYSTEM STILL THREE DAYS OUT SO THERE IS PLENTY OF TIME FOR THE
MODELS TO COME INTO AGREEMENT...BUT AS FOR NOW WILL STICK WITH
SOME MODERATELY STRONG GUSTY WINDS ACROSS THE AREA AND THE BEST
CHANCES FOR RAIN ON THURSDAY.
MODEL DIFFERENCES ON THURSDAY RESULT IN TIMING DIFFERENCES FRIDAY
INTO NEXT WEEKEND...BUT THE GENERAL CONSENSUS IS THAT AN ACTIVE
PATTERN WILL CONTINUE. A 12-24 HOUR PERIOD OF DRY CONDITIONS WILL
LIKELY DEVELOP BEHIND THE DEPARTING TROUGH FOLLOWED BY A RETURN TO
MOIST WESTERLY FLOW AND RAIN CHANCES DURING THE WEEKEND INTO NEXT
WEEK. RPA
&&
.AVIATION...VFR TO MVFR CONDITIONS AND LIGHT WINDS WILL CONTINUE
AT KCEC, KACV, AND KUKI THROUGH TONIGHT WITH MOSTLY CLOUDY SKIES
OCCURRING. THE LOWER CONDITIONS WILL BE DUE TO TEMPORARILY REDUCED
CEILINGS AND/OR VISIBILITIES AS A FEW SHOWERS MOVE THROUGH THE AREA
ASSOCIATED WITH A DISSIPATING COLD FRONT. VFR CONDITIONS AND DRIER
CONDITIONS WILL PREVAIL AT KCEC, KACV, AND KUKI ON TUESDAY.
&&
.MARINE...WINDS AND SEAS WILL DIMINISH THE NEXT FEW DAYS IN THE
WAKE OF A WEAK DISSIPATED COLD FRONT. HOWEVER SMALL CRAFT ADVISORIES
WILL CONTINUE ACROSS THE OUTER WATERS THROUGH TUESDAY NIGHT AND WILL
LIKELY BE EXTENDED ACROSS THE NORTHERN OUTER WATERS. SMALL CRAFT
ADVISORIES WILL CONTINUE ACROSS THE NEAR SHORE WATERS THROUGH EARLY
TUESDAY MORNING. A STRONGER COLD FRONT WILL MOVE NEAR THE WATERS
THURSDAY INCREASING THE WINDS AND STEEP SEAS. GALE CONDITIONS ARE
LIKELY ACROSS THE OUTER WATERS THURSDAY AS A LOW PRESSURE SYSTEM
TRACKS NORTH OF THE WATERS.
&&
.EKA WATCHES/WARNINGS/ADVISORIES...
CA...NONE.
NORTHWEST CALIFORNIA COASTAL WATERS...
SMALL CRAFT ADVISORY UNTIL 3 AM PST TUESDAY FOR PZZ450-455.
SMALL CRAFT ADVISORY UNTIL 2 AM PST WEDNESDAY FOR PZZ470-475.
&&
VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA
FOLLOW US ON FACEBOOK AND TWITTER AT:
HTTP://WWW.FACEBOOK.COM/NWSEUREKA
HTTP://WWW.TWITTER.COM/NWSEUREKAHazardous weather outlook, Nov 30, 3:49 PM PST, 12 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE EUREKA CA 349 PM PST MON NOV 30 2015 CAZ001>004-076-011500- REDWOOD COAST-MENDOCINO COAST-NORTH COAST INTERIOR- UPPER TRINITY RIVER-MENDOCINO INTERIOR- 349 PM PST MON NOV 30 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. PERIODS OF RAIN AND GUSTY WINDS ARE LIKELY THROUGH SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Eureka, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 1, 3:53 AM PST | Gale Warning | EKA | 59 hr | |
| Dec 1, 3:53 AM PST | Small Craft Advisory | EKA | 47 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.